# SDR AWXA960551

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 7838 - DURING ROUTINE MAINTENANCE CHECK, FOUND AFT GALLEY SIDEWALL EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY CARTRIDGE ASSEMBLY.  OPERATIONS CHECK GOOD.  (M)
